# SDR DALA2025102407778

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 67,266 hours, 34,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE BRACKET BROKEN. CORRECTIVE ACTION: FOUND LATCHES LOOSE. TIGHTENED AND RESECURED LATCHES AND BOTTLES AS REQUIRED PER A319 AMM 35-21. (1268132)
